MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MICROVENTION, INC. HEADWAY; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number MC162156S-AL
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that one of the returned coils could not be advanced into the returned microcatheter, which is consistent with the alleged product issue.Further investigation found exposed braid protruding into the lumen at the hub transition, which would have caused the reported resistance.The physical evaluation of the device could not identify the conditions or circumstances that led to the exposed braid, but this condition is consistent with a deviation in the manufacturing process and will be addressed per the quality system process.A capa has been initiated.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported the coils would not go in headway-duo microcatheter.The case was completed by using a different duo and same type of coils, just different lot #¿s.There was no patient injury.The patient outcome is stated to be stable.When the device was received for evaluation, the investigation findings found exposed lumen coil and protruding braid.

Brand Name
HEADWAY
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24898392
Report Number2032493-2026-00250
Device Sequence Number8646308
Product Code DQO
UDI-Device Identifier00842429117408
UDI-Public00842429117408
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K142449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC162156S-AL
Device Catalogue NumberMC162156S
Device Lot Number0001147948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN COIL.
Patient SexUnknown